Root Systems Extended by an Abelian Group and their Lie Algebras
Journal of Lie theory, Tome 14 (2004) no. 2, pp. 371-394
Cet article a éte moissonné depuis la source Heldermann Verlag
Yoji Yoshii
Mots-clés :
extended affine root systems, Jordan tori
@article{JLT_2004_14_2_JLT_2004_14_2_a2,
author = {Y. Yoshii},
title = {Root {Systems} {Extended} by an {Abelian} {Group} and their {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {371--394},
year = {2004},
volume = {14},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_2_JLT_2004_14_2_a2/}
}
Y. Yoshii. Root Systems Extended by an Abelian Group and their Lie Algebras. Journal of Lie theory, Tome 14 (2004) no. 2, pp. 371-394. http://geodesic.mathdoc.fr/item/JLT_2004_14_2_JLT_2004_14_2_a2/